# SDR ASAA2017040920406

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,557 hours, 5,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. GOES OUT WITH PUSH OF MASTER CAUTION BUTTON. GROUNDED - YES. ACCOMPLISHED PZTC BITE, REF FIM 21-62 TASK 801. NR 2 CONTROLLER FAULTED TCV ON BIT AND PREVIOUS FLIGHT WITH A GO ON VERIFY. ACCOMPLISHED FIM 21-62 TASK 831 RIGHT TCV, NO FURTHER FAULTS LOGGED. RAN BOTH PACKS AND RE-ACCOMPLISHED PZTC BITE WITH NO FAULTS LOGGED, OPS CHECK NORMAL.
